# SDR IPXA10561532

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1020-1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, UPON INSTALLATION OF MCB FLOOR SUPPORT AT BS 1055, FOUND HOLES IN FLOOR PANEL BS 1020-1055 RBL 0-25 TO HAVE SHORT EDGE DISTANCE AT BS 1055.  FABRICATED REPLACEMENT FLOOR PANEL.
